# SDR HALA0700087

- Difficulty date: March 7, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 16,945 hours, 3,256 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Unknown
- Location: Isolation Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ISOLATION VALVE LIGHT ON WILL NOT GO OUT, PER M/M 36-11-00-715-149.  OPS CHECK ISOLATION VALVE OK.
